Back again.

kathe
kathe Member Posts: 183
edited 20. Sep 2013, 11:25 in Living with Arthritis archive
Hi
I'm back.. Not easy but I'm hear..
The RoActerma ended in a allergick reaction ..
And I had so high hopes four that.. But a new dissepointment..

Do the doctors come up whit a ide of giving me youst some tablet but I'm allergick to them.. They dident read My card or anything .. I got so upsett..
And the lady doctor was in a bad mud.. She really dident care that I was allergick..But after a while . I called many times they finale got it.
So they started My back on Orencia abatacept in injetion form.. I really hate it, taking the injetions whit My in a coller are not easy.. It was easyer getting the infusion because I travel so mutch.. But they don't wont to help me whit anything.. I'm so upsett over the doctors..
Still on prednisolon have been four 1 year now in august, still metexinjetions and all the other..
I don't feel that they are helping My as they are supost to. They are telling me to quit the prednison but If I are going to do that I have to get a medicine thats working .. And I feel that the doctors are not there four helping..

So now I have to trie orencia four 3 months.. It feel so long.. It only hoved side effect and dident help the last time.. I tried it four 6 months..


Youst have to get it out..
So frustrated now.

Kathe

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Oh Kathe, I am so, so sorry to read your post. I know that some people really struggle with these powerful meds and it sounds as though you are one. Are you still on the rig? I honestly don't know how you cope with doing that and the disease too. Like you I've tried a fair few meds and never experienced the better results that I woud like but unlike you I am doing OK-ish. It took me some years to find the combination that I am now on and I sincerely hope that this will happen for you. The doctors are limited in what they can offer, and sometimes they don't listen very well, all we can do is keep telling them what they must hear and check they've understood. Take care and please keep in touch with us; we do understand the frustrations. (((()))) DD
  • kentishlady
    kentishlady Member Posts: 807
    edited 30. Nov -1, 00:00
    Hello Kathe. Am so sorry you are having so many problems getting your meds sorted out together with the problems of Drs not listening to you. I think you are doing so well to work on the rig when you have such difficulties.

    Do take care of yourself. Beryl
  • stickywicket
    stickywicket Member Posts: 26,934
    edited 30. Nov -1, 00:00
    I've been thinking about you, kathe, and wondering how things were for you. Clearly not good and I'm very sorry about that because you are far from being someone who feels sorry for themselves at the slightest setback.

    It must have been a really bad experience for you from every point of view - the meds not helping, the docs being uncaring and now being back on the injections which are so difficult for you and don't seem to help anyway.

    I have no suggestions. I do hope writing it down helped a little. Please keep talking to us if it does help. (((())))
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    I am thinking of you very much. DD
  • dachshund
    dachshund Member Posts: 8,352
    edited 30. Nov -1, 00:00
    Hello Kathe
    I hope you soon get your arthritis under control. you work so hard
    take care
    joan xx
  • stickywicket
    stickywicket Member Posts: 26,934
    edited 30. Nov -1, 00:00
    I'm thinking of you, kathe.
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    ((((())))) xxx DD
  • mig
    mig Member Posts: 7,152
    edited 30. Nov -1, 00:00
    Hi Kathe,Sorry you are having a bad time ,I hope you feel better soon .
    What sort of rig do you work on and what is it that you do. Mig
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    You are still in my thoughts: you are a very brave and strong woman and I hope you know that to be true. ((((())))) xxx DD
  • kathe
    kathe Member Posts: 183
    edited 30. Nov -1, 00:00
    Thank you all.. It is good having people in here that understanding. Because My friends they understanding a bit but not all.

    It is not easy, have ordered an apointment whit My regulær doctor when she is back from Holiday .. Hopefully she can help me and trie ti speak whith the hospital .. Because I don't seen to gave any effect of Orencia youst side effect and beeing on it four 3 months then is waisting My time..
    But she had Holiday to the 29 august .. But not to fare..
    Henging in there whith the prednison and pain meds ( not a good solotion) and metex.. So many things and some times like now , nothing have helped youst been om several meds the 2-3 last years I'm tired from it all.
    Some times I youst feel like giving all up..


    I'm an Electrician out in An rig in the Norwegian North sea, I live in Norway
    I olso go to school in My sparetime and taking a deegree in Business
    economics..

    Tanks four the support.
    Kathe
  • stickywicket
    stickywicket Member Posts: 26,934
    edited 30. Nov -1, 00:00
    I see. So really it's just a matter of hanging on until the end of August. It will seem like a long time since things are so bad for you right now.

    I'll be away for a week as of tomorrow, kathe, and, although I'll be unable to post on here, you will be very much in my thoughts. ((()))
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    It's good to hear from you again, Kathe, and I am sorry that things are still rough for you. There is a while to wait for you, no? I know that steroids re not ideal but if they are making even a small difference then that is what matters. I urge you rest as much as you can whenever you can so that your body can take a break from the extra stresses and strains of our ordinary everyday lives. I am thinking of you very much. DD
  • bubbadog
    bubbadog Member Posts: 5,544
    edited 30. Nov -1, 00:00
    Hi Kathe, Sorry your having problems with meds & Dr's! It can be a long and constant roller coaster trying to find the right balance with both that we all have to deal with more so than others. Hope you find a happy medium soon. (())
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Hello again Kathe, I hope all is as well as it can possibly be. I am thinking of you. DD (((())))
  • bubbadog
    bubbadog Member Posts: 5,544
    edited 30. Nov -1, 00:00
    Hi Kathe, Hope your all right because we haven't heard from you for a while.
    Take care sending you a (())
  • kathe
    kathe Member Posts: 183
    edited 30. Nov -1, 00:00
    Hi
    I`ll been away four sometime, Sorry four that.
    My brother got married in july and I was the orgenaiser of the weeding , and in august the scholl started and I`m olso busy with work and courses. So I dont have so mutch time, and really I have been so tired and not feelt that great...I have not got any thing new from the doctor, so dissaspointed in them, they started my back on Orencia in july but this time on the Orencia injetions. But I dont feel that this is helping my so mutch, because I`m still on the prednisolon, and that is no good. An now it is over 1 year on the prednisolon. And still having te metex and everything else. I whent to see my regular doctor so she cud get me the reuma doctor appointment earlyer . Because I`m supose to get a time in october but that is a relly long time.....So my doctor send the hospital a letter, but they dident respons. And then she called them, but nothing. I`m really dissapointed in them...I`m only 27 years old and I`m tired of this.... I`m still working and taking the educations along whit but it is hard, but I have to ceep busy and stay strong to gett true this....
    Sorry four beeing in a bad mood...But I hope there will bee better days.

    kathe
  • barbara12
    barbara12 Member Posts: 21,274
    edited 30. Nov -1, 00:00
    Hello Kathe
    Its good to see you back but so sorry you are still suffering and not getting much help...I can really offer any advice has I have OA but I do hope things improve very soon for you...
    And good for you organizing your brothers wedding...blimey its not something I would like to take on..xx
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Hello! :) It's lovely to hear from you again albeit without much in the way of good news about your current condition. I am so sorry to hear that things are still so very bad for you but as usual you are carrying on keeping on and doing what you can to help yourself. I hope that the wedding went well and that a good time was had by all - and well done to you for doing all that organisation - that must have been very hard work. DD

Who's Online

7
7 Guests